MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40456
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire fracture occurred.A short taper 300cm straight tip v-14 control wire guidewire was selected for use.However, while using the device, the tip broke and it remained inside the patient's artery.The patient was being admitted and was eventually discharged from the hospital.
 
Event or Problem Description
It was reported that guidewire detachment occurred.A short taper 300cm straight tip v-14 control wire guidewire was selected for use.However, while using the device, the tip broke and it remained inside the patient's artery.The patient was being admitted and was eventually discharged from the hospital.
 
Additional Manufacturer Narrative
H1 - type of reportable event: corrected to malfunction.H6 - device codes: corrected patient code from foreign body in patient to no clinical signs, symptoms or conditions.H6 - impact codes from serious injury to hospitalization or prolonged hospitalization.H6 - device codes: corrected from fracture to detachment of device or device component.

Brand Name
V-14 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17840015
Report Number2124215-2023-50890
Device Sequence Number15301241
Product Code DQX
UDI-Device Identifier08714729799221
UDI-Public08714729799221
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2024
Device Model Number40456
Device Catalogue Number40456
Device Lot Number0030495645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer09/29/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown